# SDR 96FDEA01626

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Lug
- Part number: 651622717B
- Condition: Corrosion
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0399 018, CORROSION NR 1 K-FLAP CENTER HINGE LUG AT LOWER BOLT.  *S/D*  REMOVED CORROSION ON NR 1 K-FLAP CENTER HINGE LUG.  REPAIRED IAW FEDEX EA 7-5750-31276A.  FUNCTIONAL TESTED NR 1 K-FLAP OK IAW FEDEX M/M 27-81-1.
